# SDR RAIA00210256

- Difficulty date: September 15, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 30,804 hours, 30,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 35363
- Condition: Discharged
- Part time: 562 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MX-PIA- EMERGENCY LIGHTS INOP. REMOVED AND REPLACED AFT EMERGENCY LIGHT BATTERY.
